# SDR IPXA2022070583825

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A54612519200
- Part serial: NSN
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 PYLON RIB 4 WEB CRACKED.INSTALLED PANEL ASSY PN PYLON #2 IAW-SRM 51-40-21.
